MAUDE Adverse Event Report: Zimmer GmbH WAGNER SL REVISION DIA16/190; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Zimmer GmbH WAGNER SL REVISION DIA16/190; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 01.00101.916
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from a clinical study that a patient underwent a right hip stage i revision arthroplasty with final implants used as a spacer for infection.Subsequently, a stage ii revision arthroplasty was performed; during which, the gross aseptic loosening was noted in the cup and stem.All components were revised without complication.The patient entered the current study at the stage ii revision with no further concerns or complications reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: item: unk - unk cup - lot: unk.Item: 00625006570 - bone screw self-tapping 6.5 mm dia.70 mm length - lot: j7247488.Item: 30253607 - liner constrained +5 mm offset 36 mm i.D.Size g - lot: 67052073.Item: 802403601 - constrained head 12/14 taper 36 mm diameter -6 mm - lot: 3256940.Item: unk - biomet cement - lot: unk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
WAGNER SL REVISION DIA16/190
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50453557
Report Number0009613350-2026-00444
Device Sequence Number9838069
Product Code LZO
UDI-Device Identifier00889024593473
UDI-Public(01)00889024593473(17)270120(10)3098024
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number01.00101.916
Device Lot Number3098024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight193 LB
Patient RaceWhite